A second dose of Pfizer’s jab caused the sudden deaths of two teenage boys, according to a new study released by clinical pathology researchers.
The paper, conducted by forensic pathologists at Yale and the University of Michigan, was highlighted on social media Tuesday by cardiologist Dr. Peter McCullough.
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
“Parents and kids should know more deaths will happen,” McCullough warned.
Balenciaga Pedo-gate Blown WIDE OPEN
Klaus Schwab and George Soros Declare China Must Lead New World Order
Klaus Schwab: ‘God Is Dead’ and the WEF is ‘Acquiring Divine Powers’
‘Passion of the Christ’ Star Claims Hollywood Elite Are Trafficking Children For Adrenochrome
Bill Gates Tells World Leaders ‘Death Panels’ Will Soon Be Required
Justin Bieber: Facial Paralysis Is ‘Punishment’ For Exposing Illuminati Pedophilia
Spanish Royalty Expose Who Really Killed Princess Diana
‘Controlled Opposition’: Dave Chappelle’s Family Say He Was Killed and Cloned by the Illuminati
Michael Jackson Was Murdered for Saying SAME Things As Kanye 13 Years Ago
Error 403: The request cannot be completed because you have exceeded your quota..
Domain code: youtube.quota
Reason code: quotaExceeded
Infowars.com reports: The autopsies of the two teen boys, whose names, ages and locations are not revealed, were studied in a paper published Tuesday in The Archives of Pathology & Laboratory Medicine medical journal.
The two teen boys “were found dead in bed 3 and 4 days after receiving the second dose of the Pfizer-BioNTech COVID-19 vaccine,” the paper states, adding, “Both boys were pronounced dead at home without attempted resuscitation.”
Researchers found the boys’ fatal myocarditis diagnoses were not “typical,” and more closely resembled toxic cardiomyopathy.
“The microscopic examination revealed features resembling a catecholamine-induced injury, not typical myocarditis pathology,” the scientists wrote, adding their work could benefit other pathologists in the future.
“The myocardial injury seen in these post-vaccine hearts is different from typical myocarditis and has an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy. Understanding that these instances are different from typical myocarditis and that cytokine storm has a known feedback loop with catecholamines may help guide screening and therapy.”
Check out the study here.
Latest posts by Sean Adl-Tabatabai (see all)
- International Consortium of Scientists Warn About Dangerous ‘Nanotech’ Found in COVID Jabs - December 6, 2022
- Sen. Ron Johnson: FBI ‘Preplanned’ Sabotage of Hunter Laptop Story - December 6, 2022
- Planned Famine: Germany Orders Farms To ‘Cease Operating’ As WEF Demands ‘END of Farming’ - December 6, 2022